Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Is The Cause For Poor Circulation In Feet And Hands With Fainting Sensation When On Lexapro And Vyvanse?

I have had very poor circulation in my feet and hands. Some times after standing for 15 mins my feet go numb. I'm also having fainting sensation when I turn my head to the left. Theses are a few of my health issue. Do you think they are a neurological problem or a medication side affect from the Lexapro and Vyvanse I take everyday to function. My eye doctor just started me on Restasis for my chronic dry eyes. I'm try to figure out if I should stop taking my medication to see if these symptoms go away. Unfortunately my work and family will suffer from that.
Tue, 11 Feb 2014
Report Abuse
Sexologist 's  Response
Hello
Lexapro and Vyvanase don't cause postural hypotension that you seem to have. It could be due to some neurology problem or a cardiac problem like arrhythmia as well. Please take any decision after talking to your doctor . You may need further tests to know why you are having these symptoms.
DR SAATIISH JHUNTRRAA
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Restasis


Loading Online Doctors....
What Is The Cause For Poor Circulation In Feet And Hands With Fainting Sensation When On Lexapro And Vyvanse?

Hello Lexapro and Vyvanase don t cause postural hypotension that you seem to have. It could be due to some neurology problem or a cardiac problem like arrhythmia as well. Please take any decision after talking to your doctor . You may need further tests to know why you are having these symptoms. DR SAATIISH JHUNTRRAA